# SDR SWIA201126292

- Difficulty date: April 4, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 21,766 hours, 15,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LOWER LEFT AND RIGHT WEBS HAVE CORROSION.  (C-CHECK)  REPAIRED PER REO.
